Wurzelabschätzungen bei algebraischen Gleichungen.

Wilhelm Specht

Jahresbericht der Deutschen Mathematiker-Vereinigung (1939)

  • Volume: 49, page 179-190
  • ISSN: 0012-0456; 1869-7135

How to cite


Specht, Wilhelm. "Wurzelabschätzungen bei algebraischen Gleichungen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 49 (1939): 179-190. <http://eudml.org/doc/146221>.

author = {Specht, Wilhelm},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Linear algebra, polynomials},
language = {ger},
pages = {179-190},
title = {Wurzelabschätzungen bei algebraischen Gleichungen.},
url = {http://eudml.org/doc/146221},
volume = {49},
year = {1939},

AU - Specht, Wilhelm
TI - Wurzelabschätzungen bei algebraischen Gleichungen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1939
VL - 49
SP - 179
EP - 190
LA - ger
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/146221
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.